CSpace
GLOBAL-SOLUTIONS OF THE CAUCHY-PROBLEM FOR A NON-HOMOGENEOUS QUASILINEAR HYPERBOLIC SYSTEM
YING, LA; WANG, CH
1980
Source PublicationCOMMUNICATIONS ON PURE AND APPLIED MATHEMATICS
ISSN0010-3640
Volume33Issue:5Pages:579-597
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1980KK34400001
PublisherJOHN WILEY & SONS INC
Citation statistics
Cited Times:30[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27164
Collection中国科学院数学与系统科学研究院
Affiliation1.PEKING UNIV,PEKING,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST MATH,PEKING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YING, LA,WANG, CH. GLOBAL-SOLUTIONS OF THE CAUCHY-PROBLEM FOR A NON-HOMOGENEOUS QUASILINEAR HYPERBOLIC SYSTEM[J]. COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,1980,33(5):579-597.
APA YING, LA,&WANG, CH.(1980).GLOBAL-SOLUTIONS OF THE CAUCHY-PROBLEM FOR A NON-HOMOGENEOUS QUASILINEAR HYPERBOLIC SYSTEM.COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,33(5),579-597.
MLA YING, LA,et al."GLOBAL-SOLUTIONS OF THE CAUCHY-PROBLEM FOR A NON-HOMOGENEOUS QUASILINEAR HYPERBOLIC SYSTEM".COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS 33.5(1980):579-597.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YING, LA]'s Articles
[WANG, CH]'s Articles
Baidu academic
Similar articles in Baidu academic
[YING, LA]'s Articles
[WANG, CH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YING, LA]'s Articles
[WANG, CH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.